# SDR SWAA2017080115349

- Difficulty date: July 16, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 68,442 hours, 41,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 140A9101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE SPLICE CORRODED AT BS 365, STR 28L.  R&R ANGLE SPLICE IAW SRM AND DWG.
